# SDR AWXA0000638

- Difficulty date: September 8, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654654417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LVL 2.  VERTICAL ANGLE CORRODED AT STA 695 LT STR 18A.  REMOVED AND REPLACED VERTICAL ANGLE IAW 737 SRM 51-30-0 AND EO 53-14-03.
